# SDR CALA2021081801351

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 75,712 hours, 15,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA5725-01003 (ORIGINAL REV)OP05 PREVENTIVE M OD.1EA CODE A FASTNERER HOLE AND 1EA CODE B FASTENER HOLE ARE FO UND CRACKED ON LHW#2 LOWER MACHINE SKIN P/N 112T4702-3 AS SHOWN IN FIG 1. THE CRACK LENGTHS ARE OUT OF DWG 767-9470 SH1 REPAIR L IMIT FOR CODE A AND B FASTNERS HOLES.  THIS ECRA PROVIDES INTERI M REPAIR INSTUCTION THAT WERE ACCOMPLISHED. ACCOM. INITIAL INSPECTIONOF PART 2 OF THE LATEST REV. OF EC5725- 01085 ON OR BEFORE THE AIRCRAFT REACHES 107,711 TOTAL FLIGHT HOU RS OR 27,940 TOTAL FLIGHT CYCLES, WHICHEVER OCCURS FIRST. PERFOR REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 32,000 FLT HOURS OR 12,000 FLIGHT CYCLES, WHICHEVER OCCURS FIRST PER ECRA 5725-01085 ACP INITIAL INSPECTIONS PER PART 2 ON OR BEFORE THE ACFT REACHES 107,711 FLIGHT HOURS OR 27,940 CYCLES, WHICHEVER COMES FIRST. PERFORM REPEAT INSPECTION AT INTERVALS NOT TO EXCEDD 32,000 FLIGHT HOURS OR 12000 CYCLES WHICHEVER COMES FIRST. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: 107,711 TAFH OR 27,940 TAFC WHICHEVER OCCURS FIRST WILL AUTO ITO TO RIR (-0265) RIR: 32,000 FH OR 12,000 FC WHICHEVER OCCURS FIRST ...RJS
